# SDR AWXA200301198

- Difficulty date: October 9, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 57,826 hours, 22,922 cycles
- Engine: Rroyce RB211*
- System (JASC): 3417 · Air Data Computer
- Part: Gear
- Part number: 250062725
- Condition: Worn
- Location: Airspeed Ind
- Component: Indicator, Honeywell
- Component part number: 4039891903
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, THE CAPTS AIRSPEED IND FAILED. VMO AIRSPEED MACH FLAGS IN VIEW, & AIRSPEED POINTER OFF SCALE & INOP IND VIEW, REJECTED TAKEOFF BELOW 100 KTS. MAINT PERFORMED A BITE TEST OF LT ADC IAW BMM. R & INSP CONNECTOR TO CAPTS AIRSPEED IND, NO DEFECTS NOTED, OPS CHECK GOOD. A FOLLOW-UP WRITTEN TO REPLACE MACH SPEED IND. MAINT R & R CAPTS AIRSPEED IND IAW BMM, OPS CHECK WAS GOOD.   FUNCTIONAL TEST OF MACH SPEED IND CONFIRMED FAILURE OF UNIT FOR FAILING SLEW RATE TEST. TEARDOWN REVEALED A BROKEN TORSION SPRING & AIR SPEED COUNTER, ALSO FOUND RESOLVER & AIR SPEED BACK GEARS WORN OUT. REPLACED DAMAGED PARTS, CLEANED CONTAMINATION FROM GEAR TRAIN AND BEZEL GLASS, CALIBRATED, AND PERFORMED FUNCTIONAL TEST.
